# SDR USAA2014061600003

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 42,672 hours, 15,752 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR ARMED SIGN BROKEN.  FOUND 2R DOOR ARM LEVER LOOSE.  TIGHTENED 2R DOOR LEVER.  OK FOR SERVICE.
